News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Obstetrics

Question: Endometrin


 TexasMama7 - Tue Jun 29, 2010 9:32 am

Hello. I have had 1 successful, uneventful pregnancy in 2006. I miscarried in March 2010 and am now 5 weeks pregnant with another precious one. I was tested and found to have low progesterone at only 12dpo and started on Endometrin 100, 2Xs a day.. This morning I was 1 hr late with my dosage. Is this a problem? Should I be worried? I don't think I should be, but thought I'd ask. Thanks
 Debbie Miller, RN - Wed Jul 21, 2010 4:39 pm

User avatar Hello,
Congratulations! You should be fine with being one hour late on your medication. Try not to stress too much and good luck on the pregnancy.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here